On regularity of solutions of nonlinear parabolic systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 18 (1991) no. 1, p. 1-11
@article{ASNSP_1991_4_18_1_1_0,
     author = {Ne\v cas, Jind\v rich and \v Sver\'ak, Vladim\'\i r},
     title = {On regularity of solutions of nonlinear parabolic systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 18},
     number = {1},
     year = {1991},
     pages = {1-11},
     zbl = {0735.35035},
     mrnumber = {1118218},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1991_4_18_1_1_0}
}
Nečas, Jindřich; Šverák, Vladimír. On regularity of solutions of nonlinear parabolic systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 18 (1991) no. 1, pp. 1-11. http://www.numdam.org/item/ASNSP_1991_4_18_1_1_0/

[1] S. Campanato, On the Nonlinear Parabolic Systems in Divergence Form. Hölder Continuity and Partial Hölder Continuity of the Solutions. Ann. Mat. Pura Appl., 137 (1984). | MR 772253 | Zbl 0704.35024

[2] M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Princeton University Press, 1983. | MR 717034 | Zbl 0516.49003

[3] M. Giaquinta - E. Giusti, Partial Regularity for the Solutions to Nonlinear Parabolic Systems, Ann. Mat. Pura Appl., 97 (1973). | MR 338568 | Zbl 0276.35062

[4] O.A. Ladyzenskaja - V.A. Solonnikov - N.N. Ural'Ceva, Linear and Quasilinear Equations of Parabolic Type, Moscow, 1966. | MR 241822 | Zbl 0164.12302

[5] J Nečas, Introduction to the Theory of Nonlinear Elliptic Equations, Teubner-Texte zur Math. 52, Leipzig, 1983. | MR 731261 | Zbl 0526.35003